# SDR SWAA2014070829707

- Difficulty date: June 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 69620146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION STIFFENER CRACKED AT BS 663.75, LBL 6.15.  REPAIRED STIFFENER IAW EA.
